# SDR DALA2020031201797

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 52,255 hours, 26,908 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3125 - DIV - TO PIT DUE TO APU FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED IN CRUISE. CORRECTIVE ACTION - FLIGHT CREW APPLIED MEL PLACARD AND FLIGHT CONTINUED.
